# SDR IPXA11568438

- Difficulty date: July 30, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOOR SEAT TRACK AT STA 1542, RBL 44 HAS CORROSION AROUND FASTENER HOLE.  REPAIRED SEAT TRACK AT STA 1542, RBL 44 IAW SRM 53-00-52-2R5, REV 80.
